# SDR DALA2017120408423

- Difficulty date: December 14, 2015
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 34,375 hours, 18,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6821, L/P 2266204) MONITOR INSPECTION LOG REFERENCE ER/A 539845-14 REQUIRES STAGE II DTA APPROVAL WITHIN 24 MONTHS OF 04 DEC 2015. ACCOMPLISHED PERMANENT REPAIR IAW ER/A 539845-14 REV ORIG. CUT OUT CORROSION DAMAGE AND CUT THE STIFFENER AT LBBL 0.23". FABRICATED ALL REPAIR PARTS IN REF ER/A 539845-14 REV. ORIGINAL AND INSTALLED IAW ER/A 539845-14 REV ORIGINAL. REPAIR CLASSIFIED AS MAJOR REPAIR.
